# SDR AALA20141201005

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 92,880 hours, 14,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT HANDLE LIGHT HAS ONE BULB INOPERATIVE.  R & R M1208 CHARGER IAW AMM 33-51-07.  SYS CHECKED NORMAL.
